MathSciNet Relay Station
MathSciNet bibliographic data
MR1097164 03D25
Cholak, P.; Downey, R.; Stob, M. Automorphisms of the lattice of recursively enumerable sets: promptly simple sets. Trans. Amer. Math. Soc. 332 (1992), no. 2, 555–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement